# SDR CALA2014021790381

- Difficulty date: February 15, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Aircraft time: 70,770 hours, 25,767 cycles
- Engine: Pwa PW2040
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Module
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

K CTR RESERVOIR LOW PRESS LIGHT IS ILLUMINATED AFTER HYD RESERVOIR DRAINED TO SERVICEABLE INDICATION.  REPLACED RESERVOIR PRESSURIZATION MODULE IAW MM 29-11-16.  CHECKED NORMAL, SECOND PRESS SWITCH CHANGED ON CTR RESERVOIR.
